Differential and Integral Equations

Global existence of solutions to a wave equation with damping and source terms

Mohammed Aassila

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper is concerned with investigating the global existence of a solution to a nonlinear wave equation with damping and source terms.

Article information

Source
Differential Integral Equations, Volume 14, Number 11 (2001), 1301-1314.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356123025

Mathematical Reviews number (MathSciNet)
MR1859607

Zentralblatt MATH identifier
1018.35053

Subjects
Primary: 35L70: Nonlinear second-order hyperbolic equations
Secondary: 35B40: Asymptotic behavior of solutions

Citation

Aassila, Mohammed. Global existence of solutions to a wave equation with damping and source terms. Differential Integral Equations 14 (2001), no. 11, 1301--1314. https://projecteuclid.org/euclid.die/1356123025


Export citation